Home » Frequently asked Questions on Health » Does Ditide result in weight loss?

Does Ditide result in weight loss?

Q: I am a 33 years old housewife weighing 74 kg. The doctor has prescribed me medicine Ditide. After taking the medicine, I have started losing my weight. Is Ditide safe?

A:You have not given the reasons for your doctor prescribing Ditide. It is a diuretic, which increases the production of urine and thus removes water from the body. The moment you stop the drug, water comes back and weight is back to where it was before. The drug is to be used only when there is oedema (water retention) in the body either due to cardiac or kidney reasons. Side effects include: cramps, weakness, blood disorders, reversible kidney impairment.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------